# SDR COMA0860390

- Difficulty date: September 12, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: TR17300600000014
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED ANTI-SKID CAUTION MSG. EMERGENCY DECLARED, A/C RETURNED BACK AND LANDED SAFELY. REMOVED AND REPLACED RT MLG OB ANTI-SKID WIRE HARNESS.  (K)
